Published June 15, 1968
| Published
Journal Article
Open
Improved Quantum Theory of Many-Electron Systems. IV. Properties of GF Wavefunctions
- Creators
-
Goddard, William A., III
Chicago
Abstract
The GF method for obtaining accurate many‐electron wavefunctions was described in a previous paper. In this paper, some of the properties of this method are explored, and it is shown that the Hellmann–Feynman, Koopmans', and Brillouin's theorems apply to GF wavefunctions. Calculations are reported on Li_2, CH_4, and CH_3 in order to demonstrate some aspects of the method.
Additional Information
© 1968 American Institute of Physics. Received 24 July 1967. This research was partially supported by a grant (GP-6965) from the National Science Foundation. I thank Professor R. M. Pitzer and Dr. W. E. Palke for the use of their polyatomic integral program and Dr. R. M. Stevens for the use of the Nesbet-Stevens diatomic integral program.Attached Files
Published - GODjcp68c.pdf
Files
GODjcp68c.pdf
Files
(824.9 kB)
Name | Size | Download all |
---|---|---|
md5:daf4a431fc07a475cd2f4a414b2a0b56
|
824.9 kB | Preview Download |
Additional details
- Eprint ID
- 33687
- Resolver ID
- CaltechAUTHORS:20120829-145956135
- NSF
- GP-6965
- Created
-
2012-08-29Created from EPrint's datestamp field
- Updated
-
2021-11-09Created from EPrint's last_modified field
- Other Numbering System Name
- WAG
- Other Numbering System Identifier
- 0007